Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Editor-in-Chief: Flaut, Cristina

1 Issue per year

IMPACT FACTOR 2016: 0.422

CiteScore 2016: 0.56

SCImago Journal Rank (SJR) 2016: 0.346
Source Normalized Impact per Paper (SNIP) 2016: 0.966

Mathematical Citation Quotient (MCQ) 2016: 0.10

Open Access
See all formats and pricing
More options …

Fixed point theorems for expanding mappings in partial metric spaces

Xianjiu Huang / Chuanxi Zhu / Xi Wen
Published Online: 2013-05-17 | DOI: https://doi.org/10.2478/v10309-012-0014-7


In this paper, we define expanding mappings in the setting of partial metric spaces analogous to expanding mappings in metric spaces. We also obtain some results for two mappings to the setting of partial metric spaces

Keywords: expanding mappings; fixed point theorem; partial metric spaces

  • [1] I. Altun, F. Sola, H. Simsek, Generalized contractions on partial metricspaces, Topology Appl. 157(18) (2010), 2778-2785.Web of ScienceGoogle Scholar

  • [2] M. Bukatin, J. Scott, Towards computing distances between programs viaScott domains, in: Logical Foundations of Computer Sicence, Lecture Notes in Computer Science (eds. S. Adian and A. Nerode), vol. 1234, Springer (Berlin, 1997), 33-43.Google Scholar

  • [3] M. Bukatin, S. Shorina, Partial metrics and co-continuous valuations, in:Foundations of Software Science and Computation Structures, Lecture Notes in Computer Science (ed. M. Nivat), vol. 1378, Springer (Berlin, 1998), 33-43.Google Scholar

  • [4] P. Z. Daffer, H. Kaneko, On expansive mappings, Math. Japonica. 37 (1992), 733-735.Google Scholar

  • [5] P. Fletcher, W. Lindgren, Quasi-Uniform Spaces, Marcel Dekker, New York, 1982.Google Scholar

  • [6] R. Heckmann, Approximation of metric spaces by partial metric spaces, Appl. Categ. Structures. 7 (1999), 71-83.Google Scholar

  • [7] G. Jungck, Commonfixed points for noncontinuous nonself mappings onnonmetric spaces, Far East J. Math. Sci. 4 (2) (1996), 199-212.Google Scholar

  • [8] R. Kannan, Some results on fixed points, Bull. Calcutta Math. Soc. 60 (1968), 71-76. Google Scholar

  • [9] H. Kunzi, Nonsymmetric distances and their associated topologies: Aboutthe origins of basic ideas in the area of asymmetric topology, in: Handbook of the History of General Topology (eds. C.E. Aull and R. Lowen), vol. 3, Kluwer Acad. Publ. (Dordrecht, 2001), 853-968.Google Scholar

  • [10] S. Matthews, Partial metric topology, in: Proc. 8th Summer Conference on General Topology and Applications. Ann. New York Acad. Sci. 728 (1994), 183-197.Google Scholar

  • [11] S. Oltra, O. Valero, Banach's fixed point theorem for partial metric spaces, Rend. Ist. Mat. Univ. Trieste. 36 (2004), 17-26.Google Scholar

  • [12] S. O’Neill, Partial metrics, valuations and domain theory, in: Proc. 11th Summer Conference on General Topology and Applications. Ann. New York Acad. Sci. 806 (1996), 304-315.Google Scholar

  • [13] B. Rhoades, A comparison of various definitions of contractive mappings, Trans. Amer. Math. Soc. 226 (1977), 257-290.Google Scholar

  • [14] S. Romaguera, M. Schellekens, Duality and quasi-normability for complexity spaces, Appl. Gen. Topol. 3 (2002), 91-112.Google Scholar

  • [15] S. Romaguera, M. Schellekens, Weightable quasi-metric semigroups andsemilattices, In: Proc. MFCSIT2000, Electronic Notes in Theoretical Computer Science. 40 (2003), 12 pages.Google Scholar

  • [16] M. Schellekens, A characterization of partial metrizability: domains arequantifiable, Theoret. Comput. Sci. 305 (2003), 409-432.Google Scholar

  • [17] M. Schellekens, The correspondence between partial metrics and semivaluations, Theoret. Comput. Sci. 315 (2004), 135-149.Google Scholar

  • [18] O. Valero, On Banach fixed point theorems for partial metric spaces, Appl. Gen. Topol. 6 (2) (2005), 229-240.Google Scholar

  • [19] S. Z. Wang, B. Y. Li, Z. M. Gao, K. Iseki, Some fixed point theorems forexpansion mappings, Math. Japonica. 29 (1984), 631-636.Google Scholar

  • [20] X. Wen, X. J. Huang, Common fixed point theorem under contractions inpartial metric spaces, J. Comput. Anal. Appl. 13(3) (2011), 583-589. Google Scholar

About the article

Published Online: 2013-05-17

Published in Print: 2012-05-01

Citation Information: Analele Universitatii "Ovidius" Constanta - Seria Matematica, Volume 20, Issue 1, Pages 213–224, ISSN (Online) 1844-0835, DOI: https://doi.org/10.2478/v10309-012-0014-7.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in